# SDR CALA0400695

- Difficulty date: November 1, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 54,062 hours, 28,396 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552878529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SIDE OF WEB CORRODED BELOW S17L, JUST FORWARD OF STA 1016.   INSTALLED DOUBLER IAW SRM 51-70-130, FIGURE 1.
